# SDR CA111205015

- Difficulty date: November 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B-3
- Aircraft time: 10,725 hours
- Engine: Allsn 250C*
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Support
- Condition: Cracked
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FIELD INSPECTION OF AFT TAIL ROTOR GEAR BOX SUPPORT, THE LT BOLT ATTACH HOLE THROUGH CASTING WAS FOUND TO BE CRACKED.  DURING REPAIR OF DAMAGED PART, 3 RIVETS IN LOCAL AREA WERE FOUND TO BE SHEARED, AND SEVERED. AFTER ASSESSING THE DAMAGED AREA, IT WAS FOUND THAT THE SHEARED RIVETS WERE NOT DIRECTLY RELATED TO THE CRACKED BOLT HOLE IN CASTING.  AT THIS TIME WE SUSPECT THE REASON AS TO WHY THE RIVETS WERE SHEARED/SEVERED IS DUE TO PRE-LOADING CONDITION DURING A PRIOR ASSY.
